# SDR 20000505AP017

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 INCH CRACK AT BOTTOM OF RIB NR 6 SLAT ADJACENT TO INBOARD SIDE OF ACTUATOR ROD END ATTACHMENT.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 51-40-3.  (M)
